# SDR GTIA9900756

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Disengaged
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - GALLEY SLIDE PACK FELL OFF.  REINSTALLED GALLEY SLIDE PACK IAW DC-9 MM 25-00.  OPERATION CHECK GOOD.  (M)
